Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

How to stop pan masala chewing ?

My fiance is using pan masala for many years..Now he is in dubai. Still he is continuing that. he dont know how to stop that addiction. Please give the solution to stop this.. some times his speech is not clear when he was talking to me. he speaks like a drunken. Please give me one solution for this.
Asked On : Thu, 7 Apr 2011
Answers:  1 Views:  1059
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
To stop addiction of any thing in any person the most important thing is the WILL power of a person .So if your fiancée wants to stop pan masala he has to stop it himself nobody can help.After he stops eating to control the effects or withdrawal symptoms the doctor can give him the required medicines according to the symptoms.So tell him to consult a doctor & try to stop it & get medicines for withdrawal.
If he directly cannot stop get him to admit him in a hospital or a rehabilitation center.There he will get help .
Take care.
Answered: Thu, 7 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor